Chaotic Dynamics in Duffing System with Two External Forcings

Abstract:

Article Preview

Duffing system with two external forcing terms is investigated in detail. The criterion of existence of chaos under the periodic perturbation is given by using Melnikov's method. Numerical simulations including heteroclinic and homoclinic bifurcation surfaces, bifurcation diagrams, maximum lyapunov exponents and Poincare map are given to illustrate the theoretical analysis.

Info:

Periodical:

Edited by:

Yuhang Yang, Xilong Qu, Yiping Luo and Aimin Yang

Pages:

777-781

DOI:

10.4028/www.scientific.net/AMR.216.777

Citation:

S. G. Zhang et al., "Chaotic Dynamics in Duffing System with Two External Forcings", Advanced Materials Research, Vol. 216, pp. 777-781, 2011

Online since:

March 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.